# SDR 20000425SH022

- Difficulty date: January 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED C-CHECK, CABIN FLOORBEAM STA 344 WALL-TO-WALL HAS SPOTS OF CORROSION.  POSSIBLY CAUSED BY LIQUID SPILLS OR DISSIMILAR METAL CONDITION. (X)
